Corpus ID: 39365174

Aclarubicin-associated QTc prolongation and ventricular fibrillation.

@article{Iwata1984AclarubicinassociatedQP,
  title={Aclarubicin-associated QTc prolongation and ventricular fibrillation.},
  author={N. Iwata and M. Karasawa and M. Omine and T. Maekawa and T. Suzuki and Y. Kawai},
  journal={Cancer treatment reports},
  year={1984},
  volume={68 3},
  pages={
          527-9
        }
}
  • N. Iwata, M. Karasawa, +3 authors Y. Kawai
  • Published 1984
  • Medicine
  • Cancer treatment reports
  • A marked prolongation of QTc (corrected QT interval for heart rate) in ECG developed in two patients with acute leukemia during induction chemotherapy with aclarubicin, one of the anthracycline antibiotics. This ECG change was followed by ventricular fibrillation. No signs or symptoms of congestive heart failure were noted. The outcome in one case was fatal; in the other case, the ECG change was reversible. These observations suggest that QTc prolongation, which has been considered to be a sign… CONTINUE READING